Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

5 month old having reddish skin patches. Atopic dermatitis diagnosed. Taking flutivate and fucidin and atorax

My son is 5 months old and he is having red sjin and patches . Doctors in Inda says its atopic dermatitis and one doctor from AIIMS prescribed to use Flutivate-E, Fucidin H and Atorax drops to use..Which is very effective but as soon as we stop apllying for few days it comes back.. Shall We continue as soon as skin becomes red and patchy again?
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Welcome to Healthcare Magic Forum,
This sounds like atopic dermatitis. The medicines prescribed is correct, onnly thing is it needs to be used for a long duration and not meant to be stopped until and unless its been told to stop by treating doctor
Hope your child gets well soon.
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor